# SDR UALA2010092403547

- Difficulty date: September 24, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 41,660 hours, 16,848 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 7400006145
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND NR1 ENG LT REVERSER C-DUCT AREA, AT ABOUT 7 O'CLOCK POSITION, SHOWING DELAMINATION.  DAMAGE IS 9 INCHES BY 4.5 INCHES. LOCATED AFT OF ENGINE. REF MT 78-010. SPEED TAPED AREA IAW MT 78-010.  SPOKE WITH OPBLM AND THEY CONCURRED. WILL NEED ADHESIVE REPAIR WITHIN 25 HOURS. REPLACED NR1 ENG LT TRANSLATING SLEEVE.
